MathSciNet Relay Station
MathSciNet bibliographic data
MR1336435 (96k:53011) 53A10 (49Q05)
Ros, Antonio Compactness of spaces of properly embedded minimal surfaces with finite total curvature. Indiana Univ. Math. J. 44 (1995), no. 1, 139–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement